“…my husband and I are convinced that going off the Paxil was the core of the
I started taking Paxil in April for a mild case of anxiety and sleeplessness. In mid-August, I was told to stop taking the Paxil immediately because it was causing me to have severe bleeding under my skin. I did as I was told and stopped the Paxil cold turkey. Several days later I was hospitalized with a suspicion of either a brain tumor, seizure disorder or inner ear disease. I was experiencing uncontrollable dizziness and “wooziness/swimming” in my head as well as what I have read to be called “brain shocks”. As a new mother I was extremely worried about these symptoms-especially after falling down the stairs one night. My primary care physician assured my husband and I that the problem did not lie in the sudden absence of Paxil from my system and immediately put me in the Neurology Intensive Care unit of the local hospital where I underwent, EKG, telemetry, MRI, and EEG. All to be told I had an inner ear problem. SO, now I am forced to take steroids and diuretics for this “inner ear problem”. These drugs are NOT helping my problem. After seeing the “20/20” report, my husband and I are convinced that going off the Paxil was the core of the entire problem.
How long am I to expect these symptoms to last? My doctor wants me to go back on the Paxil. I will not go back on this drug just so I can rid myself of problems the drug has caused.
Do you have any idea how long I might have to suffer with these symptoms? I need to feel that I can function with my baby.
This is Survivor Story number 8.
Total number of stories in current database is 96
1,691 total views, 1 views today